Tmi, Blood spots

Discussion in 'Trying To Conceive' started by Kayleigh Lou, Aug 26, 2009.

  1. Kayleigh Lou

    Kayleigh Lou Well-Known Member

    Joined:
    Nov 17, 2008
    Messages:
    1,990
    Likes Received:
    0
    im really confuddled!!! Abit Tmi, but here goes.....


    Ive had one course of the depro injection which ended in July. I havent had a period in 3months and cant ttc'ing till i do..so this is what happened....


    I woke up Monday morning and to my horror i found i had a few small dots of blood on my sheets. I got really excited thinking maybe it was Af on the way but since then nothing... i cant imagine af would have been a few dots after not having one for three months. I dont know where it came from and even had DH checking out my bum for spots lmao!

    not really sure if this needs an answer as im not sure there is one. Just had to write it down as i got my hopes up for nothing!!!! :growlmad:
     
  2. MsLesley

    MsLesley Well-Known Member

    Joined:
    Apr 25, 2009
    Messages:
    2,282
    Likes Received:
    0
    i would be frustrated too. i took the depo shot way back in the day and it messed me up so much that i bled for 6 months and continued to spot for 9. Long time! probably should have went to the doctor about that but i didnt. I was young.

    point is...the depo can really mess up your cycle for awhile. so give your body sometime to get back to normal....you never know, you just might be pleasantly surprised sooner then you thought ;)
     
  3. lovin_it

    lovin_it Well-Known Member

    Joined:
    Feb 22, 2009
    Messages:
    362
    Likes Received:
    0
    I am having problems also from the depo shot. I've been waiting for over a year now for my ovaries to begin ovulating again. The doctors usually won't do anything to help until a year after the last shot. I had the opposite effect, I was experiencing AF every 10-14 days. About the time I should have been ovulating I would have AF show up. I have heard stories of people returning to normal faster...I hope this happens faster for you than it has for me. After a year of waiting I am now taking a progesterone supplement to hopefully get my ovaries functioning again. Best of luck!! I know this doesn't answer your question....but everyone is different, and abnormal bleeding is considered kinda normal after the depo provera shot.
     
  4. Kayleigh Lou

    Kayleigh Lou Well-Known Member

    Joined:
    Nov 17, 2008
    Messages:
    1,990
    Likes Received:
    0
    Im just shocked that my doctor failed to mention this. I told him i just wanted a short term solution after my miscarriage back in Feb. Now thinking i should have just suffered with the pill!
    Im sorry to hear other people have been affected by the injection. Why are they giving it to people that want children in the future?
     
  5. Jaxvipe

    Jaxvipe Mom to Avianna

    Joined:
    Aug 11, 2009
    Messages:
    1,761
    Likes Received:
    0
    Im in the same boat as you, i "came off" Depo in the beginning of August, still waiting for something to happen. Its really frustrating just have to wait and let time do its thing... so i completely understand how you are feeling.
     

Share This Page